Couldn't find what you looking for?

TRY OUR SEARCH!

I am having painful orgasms after having an endometrial thermal ablation almost 1 year ago. My gynecologist suggested that during orgasm, my uterus becomes ischemic and thinks a partial hysterectomy is the answer. Have you any suggestions?

Loading...

wow i sure hope this dosent happen t me i havent done the deed since i had my novasure but im planning on it soon i have had peeing problems though(feeling like i have to go all the time) i did have some bad cramps though with my period
Reply

Loading...

Had thermal done 11-21-08 had sex 2 days later. yes still having cramping but not to worried about infection. I know this is weird but I was worried about the ischemic uterus so I had to find out. This is my 2nd ablation had a failed Novasure 8-6-8 I know all about the painful cramps man-o-man do I!!! I had to go to the Dr for pain shots 2 of the 3 months before Nov ablation. I'm so terrified that this one may not take cuz he doesn''t want to operate on me again soon.
Reply

Loading...

I also had the procedure done about a year and a half ago and lately, over the past few months, my orgasm's are painful. It is like a sharp pain that tears through the muscle from my clitoris to deep inside. I finally decided to look up any information I could find and this is the first of many sites I saw online. I hope this is a passing thing!
Reply

Loading...

I had an ablation done Feb 2010 and I got periods back in October and have had itching, burning, and painful intercourse since then. And I find out now that I have fibroids that's why I'm bleeding again. My Dr. suggests a hystrectomy. thought this would help me, but I have a whole list of new problems since the ablation. Any one else having these issues?
Reply

Loading...

I have the exact same problem. Slight pain on arousal, then a sharp pain (like a fish hook pulling up from the tip of my clitoris right up inside of me) when I orgasm. I had endometriosis removed and a bladder biopsy done at the same time, so wasn't sure which part of the procedure had caused it...seems like it was the Novasure then
Reply

Loading...

i was wondering if the peeing problem was normal cause I had mine done 2 days ago and I am haveing the same problem with peeing
Reply

Loading...

Thanks for all your comments. My specialist has suggested I have Novasure but this really has opened my eyes and from what I can make out there are lots of possible problems/side effects and problems.

I already have PCOS, Endometreosis, a tilted womb and have had 2 C Sections so I doubt I'm a candidate but the worrying thing is that the doctor gave me the leaflet to read but its produced by the makers of NOVASURE so they aren't going to tell me the full story are they?

Think I will leave mother nature alone !!

Reply

Loading...

I had issues peeing after the ablation. Its because everything is swollen inside. It will get better. If it burns when peeing, you might have a UTI. Don't wait too long to check. Feel better!
Reply

Loading...

Urinating more is to be expected. After I had mine done, I noticed I did the same as you, I also noticed that if I didn't go when I felt like I needed to in the first week, that I had more cramping.
Reply

Loading...

I'm having the same problem. I had Novasire in 2011 and I been having lower stomach pain every time I have an orgasm. I spoke to the doctor but she couldn't find anything wrong. It's almost a cramp in my lower stomach and it goes away after several minutes but it's painful. If you find answer please post it.
Reply

Loading...

Just want to thank everyone for your comments. I had a moment of wondering, after sex with my husband, if this procedure would impact orgasms. My male doctor said NOTHING about the possible side effect. After reading these comments, I just emailed to cancel my procedure. I'll find a less risky way to deal with my bleeding. At 52... I'm so done with it! But I'm not done with sex yet, thank goodness. :)
Reply

Loading...

Had the Ablation almost 2 weeks ago..had an orgasm in my sleep...lol
It hurt so bad..cramps and increased bleeding..cramping all day
Reply

Loading...